I AM CURENTLY IN GOOD HEALTH WITH NO APPARENT DISEASES, AM TAKING ALLOPRINOL 200MG DAILY SINCE AUG. 10TH AND B POLLEN. I HAVE BEEN DIAGNOSED WITH A MILD CASE OF GOUT. ALSO, MY LAB TESTS ARE NORMAL
EXCEPT FOR URIC ACID- 95 I WAS IN THE HOSPITAL JULY 10-14TH WITH A FEVER OF 102.5 AND KNEE WAS SWELLING. I WAS GIVEN ANTIBIOTICS AND MORPHINE. THEN, THE REAL FUN CAME, I WAS ITCHING AND FLUSHING RED
ALL OVER. I WAS GIVEN PREDNISOLONE 20MG AND DISCHARGED A FEW DAYS LATER. PRIOR I WAS GIVEN BENADRYL AND THAT JUST PUT ME ASLEEP. THE NEXT MORNING I WAS GIVEN 50MG AND IT DIDN’T DO A THING. WHEN I WAS
DISCHARGED, MY ITCHING STILL PERSISTED FOR 2 WEEKS AND I TOOK CHLOR-TRIMETON 12 MG BUT THIS DIDNT HELP THAT MUCH. AFTER THE ITCHING SUBSIDED, IN 2 WEEKS, MY SKIN GOT ALL OILY AND ALSO IN MY MOUTH AND
LIPSL . NOW I CAN?T TASTE ANY FOOD UNLESS I PUT A LEMON CANDY IN MY MOUTH. PLEASE HELP, THIS IS TERRIBLE!!
Answer by Dherbs
Your body may have accumulated an abundance of toxins as a result of the prescription medication you are ingesting. We suggest you perform our Full Body Cleanse to purify your body. Your blood is toxic and that’s why your skin itches — the skin manifests the condition of the blood. Purify your blood and major eliminative channels (i.e. liver, colon, kidneys, etc.).
The drugs were acidic and acid burns (itches)! Basically, your body is acidic and you need to work on becoming alkaline.
Our herbs are very potent – the BEST!